MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE XPEDITION; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE XPEDITION; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1074400-23
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the device was discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.Na h3 other text : the customer reported the device was discarded.
 
Event or Problem Description
It was reported that the procedure was to treat an unspecified coronary artery.A 4.0 x 23 mm xience xpedition stent delivery system was used; however, it was noted that the stent was missing when there was an attempt to deploy it.Therefore, the sds was replaced with another unspecified device to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported failure to deploy.There is no indication of a product quality issue with respect to manufacture, design or labeling.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported that the procedure was to treat an unspecified coronary artery.A 4.0 x 23 mm xience xpedition stent delivery system was used; however, the stent failed to deploy.Therefore, the sds was replaced with another unspecified device to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE XPEDITION
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8827961
Report Number2024168-2019-10373
Device Sequence Number19586106
Product Code NIQ
UDI-Device Identifier08717648162657
UDI-Public08717648162657
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2020
Device Catalogue Number1074400-23
Device Lot Number7110241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1